RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1990, Volume 2, Issue 5, Pages 165–188 (Mi aa211)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

On the index of pseudodifferential operators with isolated singularities in the symbols

B. A. Plamenevskii, G. V. Rozenblum

Leningrad State University

Full text: PDF file (1184 kB)

English version:
Leningrad Mathematical Journal, 1991, 2:5, 1085–1110

Bibliographic databases:

Received: 14.06.1989

Citation: B. A. Plamenevskii, G. V. Rozenblum, “On the index of pseudodifferential operators with isolated singularities in the symbols”, Algebra i Analiz, 2:5 (1990), 165–188; Leningrad Math. J., 2:5 (1991), 1085–1110

Citation in format AMSBIB
\Bibitem{PlaRoz90}
\by B.~A.~Plamenevskii, G.~V.~Rozenblum
\paper On the index of pseudodifferential operators with isolated singularities in the symbols
\jour Algebra i Analiz
\yr 1990
\vol 2
\issue 5
\pages 165--188
\mathnet{http://mi.mathnet.ru/aa211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1086450}
\zmath{https://zbmath.org/?q=an:0746.35061|0722.35096}
\transl
\jour Leningrad Math. J.
\yr 1991
\vol 2
\issue 5
\pages 1085--1110


Linking options:
  • http://mi.mathnet.ru/eng/aa211
  • http://mi.mathnet.ru/eng/aa/v2/i5/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Plamenevskii, G. V. Rozenblum, “Pseudodifferential operators with discontinuous symbols: $K$-theory and the index formula”, Funct. Anal. Appl., 26:4 (1992), 266–275  mathnet  crossref  mathscinet  zmath  isi
  • Алгебра и анализ
    Number of views:
    This page:164
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020